# SDR UIEA201000011

- Difficulty date: January 18, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 87,026 hours, 14,764 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER DECK FLOORBEAM WEB BS 460 RBL 33-55.  ACCOMPLISHED PER REA: MF00656R0008 AND RFTA: 00656-0008.  CRACKED AREA TRIMMED OUT REINFORCE WITH EXTRUDED TEE AND SPLICE AND FILLERS (2EA) P/N N517MC-NRC178-1/2/3/4 PER SRM 53-10-07 FIG 11 USING FASTENER PER SRM 51-30-02.  INITIAL DVI AT 6000 FC, REPEAT THEREAFTER AT 3000 FC PER EO NR 4753B238.
